# SDR DALA2017090706717

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 53,932 hours, 19,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PAX SEAT 29 DEF EMERGENCY LIGHT BULB & LENS COVER MISSING. MAINTENANCE REPLACED MISSING LENS AND BULB.  OPS CHECKED OK.
